Alert archive / Utah / Red Flag Warnings in 2013
Red Flag Warning 4, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jun 14, 2013, 3:03 PM MDT for 7 counties in Utah. It took effect at Jun 15, 2013, 1:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2013, 3:03 PM MDT (21:03 UTC)
- In effect from
- Jun 15, 2013, 1:00 PM MDT
- Expired
- Jun 15, 2013, 10:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
Counties Beaver County, UT, Garfield County, UT, Iron County, UT, Kane County, UT, San Juan County, UT, Washington County, UT, Wayne County, UT
The radar
The Cedar City radar (KICX), 78 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.1 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2705 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
010 WWUS85 KSLC 142103 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 303 PM MDT FRI JUN 14 2013 UTZ497-498-151100- /O.UPG.KSLC.FW.A.0003.130615T1900Z-130616T0400Z/ /O.NEW.KSLC.FW.W.0004.130615T1900Z-130616T0400Z/ MOJAVE DESERT-GRAND STAIRCASE- 303 PM MDT FRI JUN 14 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 497 AND 498... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 497 MOJAVE DESERT AND FIRE WEATHER ZONE 498 GRAND STAIRCASE. * WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...DECREASING TO BELOW 8 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ496-151100- /O.UPG.KSLC.FW.A.0003.130615T1900Z-130616T0400Z/ /O.NEW.KSLC.FW.W.0004.130615T1900Z-130616T0400Z/ COLOR COUNTRY MOUNTAINS- 303 PM MDT FRI JUN 14 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 496 BELOW 9000 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING BELOW 9000 FEET FOR WIND AND LOW RELATIVE HUMIDITY... WHICH IS IN EFFECT FROM 1 PM TO 10 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 496 COLOR COUNTRY MOUNTAINS BELOW 9000 FEET. * WINDS...SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...NEAR 10 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ495-151100- /O.CON.KSLC.FW.A.0003.130615T1900Z-130616T0400Z/ COLOR COUNTRY WEST DESERT- 303 PM MDT FRI JUN 14 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 495 BELOW 6000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 495 COLOR COUNTRY WEST DESERT BELOW 6000 FEET. * WINDS...SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 30 MPH. * RELATIVE HUMIDITY...BELOW 10 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THERE IS A POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. CONTINUE TO MONITOR FOR THE LATEST FORECASTS AND FOR POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
610 WWUS85 KSLC 150844 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 244 AM MDT SAT JUN 15 2013 UTZ495-152200- /O.UPG.KSLC.FW.A.0003.130615T1900Z-130616T0400Z/ /O.EXA.KSLC.FW.W.0004.130615T1900Z-130616T0400Z/ COLOR COUNTRY WEST DESERT- 244 AM MDT SAT JUN 15 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 495 BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING BELOW 6000 FEET FOR WIND AND LOW RELATIVE HUMIDITY... WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 495 COLOR COUNTRY WEST DESERT BELOW 6000 FEET. * WINDS...SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...BELOW 10 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ497-498-152200- /O.CON.KSLC.FW.W.0004.130615T1900Z-130616T0400Z/ MOJAVE DESERT-GRAND STAIRCASE- 244 AM MDT SAT JUN 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 497 AND 498... * AFFECTED AREA...FIRE WEATHER ZONE 497 MOJAVE DESERT AND FIRE WEATHER ZONE 498 GRAND STAIRCASE. * WINDS...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...DECREASING TO BELOW 8 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ496-152200- /O.CON.KSLC.FW.W.0004.130615T1900Z-130616T0400Z/ COLOR COUNTRY MOUNTAINS- 244 AM MDT SAT JUN 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 496 BELOW 9000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 496 COLOR COUNTRY MOUNTAINS BELOW 9000 FEET. * WINDS...SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...NEAR 10 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
423 WWUS85 KSLC 152032 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 232 PM MDT SAT JUN 15 2013 UTZ497-498-160400- /O.CON.KSLC.FW.W.0004.000000T0000Z-130616T0400Z/ MOJAVE DESERT-GRAND STAIRCASE- 232 PM MDT SAT JUN 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 497 AND 498... * AFFECTED AREA...FIRE WEATHER ZONE 497 MOJAVE DESERT AND FIRE WEATHER ZONE 498 GRAND STAIRCASE. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ495-160400- /O.CON.KSLC.FW.W.0004.000000T0000Z-130616T0400Z/ COLOR COUNTRY WEST DESERT- 232 PM MDT SAT JUN 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 495 BELOW 6000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 495 COLOR COUNTRY WEST DESERT BELOW 6000 FEET. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ UTZ496-160400- /O.CON.KSLC.FW.W.0004.000000T0000Z-130616T0400Z/ COLOR COUNTRY MOUNTAINS- 232 PM MDT SAT JUN 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 496 BELOW 9000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 496 COLOR COUNTRY MOUNTAINS BELOW 9000 FEET. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WHERE FUELS ARE CRITICALLY DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 14, 9:33 AM MDT, 5 hours 30 minutes earlier.
Area forecast discussion, Jun 14, 9:33 AM MDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
933 AM MDT FRI JUN 14 2013
.SYNOPSIS...A COOLER BUT DRY AIRMASS WILL EXIST ACROSS NORTHERN UTAH
TODAY. A MILD SOUTHWEST FLOW WILL RETURN FOR THE WEEKEND AND EARLY
NEXT WEEK.
&&
.DISCUSSION...A COOL MORNING WITH MOSTLY CLEAR SKIES CONTINUES
ACROSS UTAH AND SOUTHWEST WYOMING...AS YESTERDAYS COLD FRONT HAS
USHERED IN A COOL BUT DRY AIRMASS FOR THE FORECAST AREA. A
NORTHWESTERLY SURFACE GRADIENT ALSO REMAINS IN PLACE...ALLOWING
FOR STEADY NORTHWESTERLY WINDS IN MANY LOCATIONS...THOUGH WITH
MUCH LIGHTER SPEEDS THAN LAST EVENING. THE PACIFIC TROUGH
ASSOCIATED WITH THE COLD FRONT IS PROGGED TO EJECT NORTHEASTWARD
INTO MONTANA AND NORTH DAKOTA TODAY...WITH SLOW WARM ADVECTION
RETURNING FOR THE GREAT BASIN BEGINNING LATER TODAY.
FOR THE SHORT PERIOD THAT THE COOL AIRMASS HANGS AROUND...IT
SHOULD HELP TO PRODUCE AFTERNOON HIGH TEMPS TODAY BELOW
CLIMATOLOGICAL NORMALS...AT LEAST IN THE NORTHERN TWO-THIRDS OF
THE CWA. IN SOUTHERN UTAH...NEAR NORMAL OR SLIGHTLY ABOVE NORMAL
TEMPS WILL KEEP THE WARM AND DRY JUNE GOING.
AS THE RIDGE REBUILDS OVER THE REGION TOMORROW...WARM
SOUTHWESTERLY FLOW WILL RETURN TO THE AREA. IN THE SOUTHERN AND
EASTERN PORTIONS OF UTAH...THERE LOOKS TO BE A BRIEF SURGE OF
MOISTURE FROM THE SOUTH...POTENTIALLY ALLOWING FOR SHOWERS AND
THUNDERSTORMS SATURDAY AFTERNOON. WILL TAKE A CLOSER LOOK AT THIS
MOISTURE AND INSTABILITY WITH THE 12Z RUNS. HOWEVER...THE DRY AIR
FROM THE WEST-SOUTHWEST LOOKS TO DOMINATE AGAIN BEGINNING SUNDAY.
THE FORECAST FOR TODAY LOOKS FINE AND NO UPDATES ARE PLANNED FOR
THIS MORNING.
&&
.AVIATION...NORTH TO NORTHWEST WINDS WILL CONTINUE AT THE SLC
TERMINAL THROUGH THE TAF PERIOD...PEAKING AT OR BELOW 12 KT THIS
AFTERNOON. WIND GUST FACTOR WILL LIKELY REMAIN NEGLIGIBLE. VFR
CONDITIONS WILL PREVAIL AT THE TERMINAL.
&&
.FIRE WEATHER...THE COLD FRONT THAT SWEPT SOUTH THROUGH UTAH
OVERNIGHT APPEARS TO HAVE STALLED NEAR THE ARIZONA BORDER THIS
MORNING. SUBSTANTIALLY COOLER AIR BEHIND THIS FRONT WILL DRIVE
TEMPERATURES DOWN A GOOD 10 TO 20 DEGREES ACROSS NORTHERN AND
CENTRAL UTAH...WITH A MORE MODEST DROP OF 10 DEGREES OR LESS DOWN
SOUTH. THE AIRMASS WILL REMAIN ON THE DRY SIDE TODAY...WITH MOISTURE
WORKING BACK INTO THE FOUR CORNERS REGION DURING THE UPCOMING
WEEKEND.
A SURFACE TROUGH DEVELOPING ACROSS EASTERN NEVADA ALONG WITH
INCREASING SOUTHWEST FLOW ALOFT WILL PRODUCE SOUTHERLY WINDS
ACROSS THE WESTERN AND SOUTHERN VALLEYS AGAIN SATURDAY.
TEMPERATURES WILL CLIMB ONCE AGAIN...WITH ALL AREAS OF THE STATE
EXPECTED TO CLIMB ABOVE MID-JUNE NORMS THIS WEEKEND. ALREADY LOW
HUMIDITIES COMBINED WITH THESE WINDS COULD END UP GENERATING AREAS
OF HAZARDOUS FIRE WEATHER CONDITIONS ACROSS THE SOUTHERN FIRE
ZONES SATURDAY AFTERNOON AND EVENING. WILL LEAVE THE CURRENT FIRE
WEATHER WATCH IN EFFECT FOR THE TIME BEING.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR UTZ497-498.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING BELOW 9000 FEET FOR UTZ496.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING BELOW 6000 FEET FOR UTZ495.
WY...NONE.
&&
PUBLIC...SCHOENING
FIRE WEATHER...CONGER
AVIATION...VERZELLA
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jun 14, 4:36 AM MDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 436 AM MDT FRI JUN 14 2013 UTZ001>016-019>021-517-518-WYZ021-151045- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 436 AM MDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE SOUTHERN AND EASTERN PORTIONS OF THE OUTLOOK AREA ON SATURDAY. THESE HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY OUTFLOW WINDS. VERY WARM AND DRY CONDITIONS WILL REMAIN IN PLACE ACROSS SOUTHERN AND CENTRAL UTAH THROUGH THE MIDDLE OF NEXT WEEK. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON SATURDAY AND ONCE AGAIN ON TUESDAY AS PERIODS OF GUSTY WINDS DEVELOP. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:01 AM MDT | Fire Weather Watch | SLC | Beaver, Garfield, Iron, Kane, San Juan, Washington and 1 more | 24 hr |
Nearby
Red Flag Warnings in Utah, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.